# SDR JJBA202009086002

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 41,214 hours, 26,416 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER HANDLE AT 18A HANGING DOWN. RE-SECURED VELCRO FOR EMERGENCY EXIT COVER HANDLE.
